DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
130 政治経済学部 = School of Political Science and Economics >
政経論叢 >
第064巻(1-2) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/1772

Title: 計量経済モデル分析におけるファジィ回帰分析の有効性
Authors: 小林,和司
Shimei: 政經論叢
Volume: 64
Issue: 1-2
Start page: 87
End page: 105
ISSN: 0387-3285
Issue Date: 20-Dec-1995
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00003416
URI: http://hdl.handle.net/10291/1772
Appears in Collections:第064巻(1-2)

Files in This Item:

File Description SizeFormat
seikeironso_64_1-2_87.pdf488.11 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで